Large scale oscillatory behaviour in loaded asymmetric systems
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, pp. 243-274.
@article{AIHPC_1987__4_3_243_0,
     author = {Lazer, A. C. and McKenna, P. J.},
     title = {Large scale oscillatory behaviour in loaded asymmetric systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {243--274},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {3},
     year = {1987},
     zbl = {0633.34037},
     mrnumber = {898049},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1987__4_3_243_0/}
}
TY  - JOUR
AU  - Lazer, A. C.
AU  - McKenna, P. J.
TI  - Large scale oscillatory behaviour in loaded asymmetric systems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1987
DA  - 1987///
SP  - 243
EP  - 274
VL  - 4
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1987__4_3_243_0/
UR  - https://zbmath.org/?q=an%3A0633.34037
UR  - https://www.ams.org/mathscinet-getitem?mr=898049
LA  - en
ID  - AIHPC_1987__4_3_243_0
ER  - 
%0 Journal Article
%A Lazer, A. C.
%A McKenna, P. J.
%T Large scale oscillatory behaviour in loaded asymmetric systems
%J Annales de l'I.H.P. Analyse non linéaire
%D 1987
%P 243-274
%V 4
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1987__4_3_243_0
Lazer, A. C.; McKenna, P. J. Large scale oscillatory behaviour in loaded asymmetric systems. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, pp. 243-274. http://archive.numdam.org/item/AIHPC_1987__4_3_243_0/

[1] S.-N. Chow and J.K. Hale, Methods of Bifurcation Theory, Spring-Verlag, New York, Heidelberg, Berlin, 1982. | MR | Zbl

[2] M. Greenberg, Lectures on Algebraic Topology, Benjamin, N.Y., 1967. | MR | Zbl

[3] D. Hart, A.C. Lazer and P.J. Mckenna, Multiple Solutions of Two Point Boundary Value Problems with Jumping Nonlinearities, J. Diff. Equations, Vol. 59, 1985, pp. 266-281. | MR | Zbl

[4] A.C. Lazer, Small Periodic Perturbations of a Class of Conservative Systems, J. Diff. Equations, Vol. 13, 1973, pp. 438-456. | MR | Zbl

[5] A.C. Lazer and P.J. Mckenna, On a Conjecture Related to the Number of Solutions of a Nonlinear Dirichlet Problem, Proc. Roy. Edin. Soc., Vol. 95A, 1983, pp. 275-283. | MR | Zbl

[6] W.S. Loud, Periodic Solutions of x''+cx'+g(x)=∈h(t), Mem. Am. Math. Soc., Vol. 31, 1959, p. 58. | MR | Zbl

[7] D. Hart, A.C. Lazer and P.J. Mckenna, Multiplicity of Solutions of Nonlinear Value Problems, S.I.A.M. J. Math. Anal., 17 (1986), 1332-1338. | MR | Zbl

[8] A. Vanderbauwhede, Local Bifurcation and Symmetry, Pitman, London, 1982. | MR | Zbl